# SDR COMA0660707

- Difficulty date: December 12, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 17,335 hours, 15,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5040- PORTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FLEX LAMP.
